On normal numbers for continued fractions

Cor Kraaikamp, Hitoshi Nakada

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper we will show that any number normal with respect to the regular continued fraction (RCF) is also normal with respect to the continued fraction from below (BCF) and the nearest integer continued fraction (NICF). Furthermore, we will show that in case of the NICF a number is normal with respect to the RCF-expansion if and only if it is NICF-normal. This can be generalized to a larger class of semi-regular continued fraction expansions.

Original languageEnglish
Pages (from-to)1405-1421
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume20
Issue number5
DOIs
Publication statusPublished - 2000 Oct

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On normal numbers for continued fractions'. Together they form a unique fingerprint.

Cite this